My Neurologist had me increase my Topomax for the days that I have my Menstrual migraine so I did my first increase (200 to 300) last night... Today I felt miserable!!! I know that part of it was my Day one migraine symptoms... vision, nausea, speech and some fatigue... but I was sooooo, extremely fatigued that I could barely function and was even nearly in tears... partly from the migraine symptoms but much from the fatigue. Can that small of an increase affect me that much?? It's too late to call the doc about this and I'm thinking about taking my regular 200 mg of Topamax knowing I'm miserable in migraine anyway... Any thoughts that the Topamax could actually make me feel worse for a while... I'm also concerned about going back down to 200 after being on 300 because I'm very sensitive to decreasing on this med... all questions I should have asked the doc, i know, but was a very weird, frustrating appointment overall anyway... ;)